| Model Number |
ARD568411110A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
Event or Problem Description
On 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the stopper was absent on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as missing stopper could cause detachment of the arm into sterile field or during procedure and may cause serious injury.
Event or Problem Description
On 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, there was no more stop on the headlight rotation.The fact that the stop is no longer present is related to a unusual abrasion of the head screws, and therefore, can generate metal particles falling.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, the stopper was absent on the spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as missing stopper could cause detachment of the arm into sterile field or during procedure and may cause serious injury.Corrected b5 describe event and problem: on 18th july, 2024 getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, there was no more stop on the headlight rotation.The fact that the stop is no longer present is related to a unusual abrasion of the head screws, and therefore, can generate metal particles falling.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.The correction of h6 component codes deems required.This is based on the internal evaluation.Previous h6 component codes: safety|locking mechanism||3083 corrected h6 component codes: mechanical|fastener|screw|568 the initial reporter was a biomedical department.According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
Additional Manufacturer Narrative
Initial reporter was (b)(6).The correction of d1 brand name, d4 catalog#, d4 version or model# and d4 unique identifier (udi)# deems required.This is based on the internal evaluation.Previous d1 brand name: powerled 700, corrected d1 brand name: powerled tm.Previous d4 catalog#: ard568370931, corrected d4 catalog#: none.Previous d4 version or model#: ard568370931, corrected d4 version or model#: ard568411110a.Previous d4 unique identifier (udi)#: n/a, corrected d4 unique identifier (udi)#: (b)(4).Getinge became aware of an issue with one of surgical lights - powerled 700.As it was stated, there was no more stop on the headlight rotation.The fact that the stop is no longer present is related to an unusual abrasion of the head screws, and therefore, can generate metal particles falling.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.According to the subject matter expert at the manufacturer¿s, the problem with the stops rotation reported on some pwd700 and hled 700 light heads is due to a lack of contact area between the stops.These stops realized with screw heads seem to be too short and become ineffective over time.The result is that the light can rotate freely, unplugging the cables and eventually creating some metal fillings.In september 2011, maquet sas has changed these screws in the production line but has not noticed any adverse outcome.Before this date, the screws were a bit longer, hence the stops stronger and should not be concerned by this problem.This issue is followed through the capa: 464134.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
Event or Problem Description
Manufacturer's reference number: (b)(4).